# SDR SWAA064546

- Difficulty date: November 26, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 35,984 hours, 30,442 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434301
- Part serial: BN842
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LEFT WING INBOARD T/E AFT FLAP DELAMINATED AT AFT OUTBOARD T/E.  REMOVED AND REPLACED AFT FLAP PER MM.
